# SDR USAA2014103000009

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 46,152 hours, 19,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0704
- Condition: Inoperative
- Location: Cabin
- Part time: 68,662 hours, 30,270 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON EMER LIGHTS FAILED STEP 13 ON JOB CARD 26L00005005 WEEKLY CHECK.  EMER LIGHT CHECK INT FAULT LT.  REPLACED EPSU 11WL & BATTERY AMM 33-51-38-400-002-A 001A.  ACCOMPLISHED OPERATIONAL TEST OF EMER LIGHTS IAW AMM 33-51-00-710-001-A.
